HomePublications

A partition theorem for a large dense linear order

Research output: Contribution to journalArticle

Authors

  • Mirna Dzamonja
  • J. A. Larson
  • W. J. Mitchell

Organisational units

Details

Original languageEnglish
Pages (from-to)237-284
JournalIsrael Journal of Mathematics
Volume171
Issue number1
DOIs
Publication statusPublished - 1 Jun 2009
Peer-reviewedYes

View graph of relations

ID: 31078382

Related by journal
  1. Critical Cardinals

    Research output: Contribution to journalArticle

  2. Existentially closed exponential fields

    Research output: Contribution to journalArticle

  3. A generalization of Martin's Axiom

    Research output: Contribution to journalArticle

  4. On maximal subgroups of free idempotent generated semigroups

    Research output: Contribution to journalArticle